# SDR AALA200810150

- Difficulty date: November 4, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 55,703 hours, 28,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR NUMBER 2 BEAM CRACKED AT FORWARD END.  INSTALLED DOUBLER REPAIR PER SRM 52-05-00 FIG 31 AND ESO 80172.
